# SDR ASAA2018111227219

- Difficulty date: November 12, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812620
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT BS 513 AND RT TRANSITION PANEL HAS PUNCTURE. GROUNDED - YES. REPLACED WITH FABRICATED RT SHIELD/TRANSITION PNL IAW BAC DWG 143A8126 REV- AND IAW SRM 51-40-05. INSTALLED SHIELD/TRANSITION PNL IAW BAC DWG 143A8126 REV- AND IAW SRM 51-40-02.
